# SDR ASAA2022070338955

- Difficulty date: July 3, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 32,231 hours, 10,241 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WOULD NOT ENGAGED ON DEPARTURE AND REMAINDER OF FLIGHT. GROUNDED - YES. A/T INFLT FAULTS SHOWED ON ONLY "FLT 11" OUT OF 40 LOGGED FLTS WITH A ASM 2 RATE MONITOR FAULT. PERFORMED B737-900 FIM 22-32 TASK 819 INITIAL EVALUATION TEST GOOD - SERVO MOTOR TEST PERFORMED NUMEROUS TIMES. PER FIM, INTERMITTENT FAULT.
